24 year old male. 5'11 250 pounds. Gained 80 pounds during 2002 and 2003 through binge eating(depression). Has recently dropped 20 so far. Drank heavily(5 nights a week, 10-12 drinks) for 2.5 years up until 2 months ago. Had two LFT recently.
4 months ago:
1 month ago:
Other tests were normal except (Ru...? something) which was 1.4. Have had Hep B vacs and tested negative for Hep C. I take 150 mg of Effexor daily.
There are many causes for elevated liver enzymes. Medications such as Effexor are potential causes - you may want to inquire about repeating the liver tests off the medication to see if this is affecting the liver.
You note that the hepatitis tests were negative. I would consider a liver ultrasound to evaluate the liver anatomy and gallbladder. Causes such as fatty liver (which may be caused by alcohol) as well as gallbladder disease are potential causes.
If negative, the elevation of the enzymes are high enough to warrant a liver biopsy. This can be discussed with your gastroenterologist.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.